The maximum principle in optimal control problems with concentrated and distributed delays in controls.

Kharatishvili, G.; Tadumadze, T.

Georgian Mathematical Journal (1995)

  • Volume: 2, Issue: 6, page 577-591
  • ISSN: 1072-947X

How to cite

top

Kharatishvili, G., and Tadumadze, T.. "The maximum principle in optimal control problems with concentrated and distributed delays in controls.." Georgian Mathematical Journal 2.6 (1995): 577-591. <http://eudml.org/doc/47393>.

@article{Kharatishvili1995,
author = {Kharatishvili, G., Tadumadze, T.},
journal = {Georgian Mathematical Journal},
keywords = {necessary conditions; delays in controls; sufficient conditions of optimality; maximum principle},
language = {eng},
number = {6},
pages = {577-591},
publisher = {Walter de Gruyter},
title = {The maximum principle in optimal control problems with concentrated and distributed delays in controls.},
url = {http://eudml.org/doc/47393},
volume = {2},
year = {1995},
}

TY - JOUR
AU - Kharatishvili, G.
AU - Tadumadze, T.
TI - The maximum principle in optimal control problems with concentrated and distributed delays in controls.
JO - Georgian Mathematical Journal
PY - 1995
PB - Walter de Gruyter
VL - 2
IS - 6
SP - 577
EP - 591
LA - eng
KW - necessary conditions; delays in controls; sufficient conditions of optimality; maximum principle
UR - http://eudml.org/doc/47393
ER -

NotesEmbed ?

top

You must be logged in to post comments.